So I think it took a total of 3 weeks to notice the drastic change in my skin after stopping dairy. I remember it like yesterday. I had met THE greatest esthetician on the planet and was supposed to get a facial from her. I hadn't had a break out in 21 days. I was getting daily breakouts of 2-3 papules that were red, swollen and itchy/sometimes painful. So after the 21 day mark I got one pimple and I ended up seeing the woman a few days earlier than we scheduled. I ended up getting frustrated with a period breakout the next month after, my new esthetician was on vacation for 2 months and I said eff this it's not the dairy. I ate pizza and immediately had 5 or 6 new pimples. I was soooo depressed. Long story short, it took 8 weeks for every mark and pimple to go away from the awful breakout. I had facials weekly to extract the acne and chemical peels on top of eachother to exfoliate for the acne marks and prevention of new acne. It was the worst time of my life besides the time when I was pregnant with a full face of awful, awful acne.
Now let me tell you this, and not scaring you. I just want to give a heads up. So I took spiro probably 5 weeks after my first pregnancy to eliminate breakouts. Now I took it for only 5 short days because it ended up giving me melasma. Dammit!!!! Lol, In my case I think it had to do with the hormones from pregnancy being triggered and causing this reaction. It's a darkening of the skin around your upper fucking lip, cheeks, forehead ...I only had a Charlie Chaplin stache. Now I get in around my under eyes and forehead and sometimes moustache. I didn't know if it was the spiro for sure. When my son was 9 months I started breaking out crazy again and went back on Yasmin, I had been on that for 8 years prior to my pregnancy. It also has spiro in it and guess what? My stache reappeared. Faaakkkkk.... I got off right away and I'll most likely never again be on BCP's. It's been 8 years since I was on them. It totally fucks you up. I wish doctors would give us this heads up. It's not just a small breakout we get after coming off the pill. It's like all the pimples we would have gotten times 10. It's awful. Both of my dermatologists told me it happens all the time. When I was 17 I was on ortho fri cyclen for a year. When I got off, about 5 months later my face was so broken out again AND my hair was shedding like mad. Years later is when I realized it was all from the pill. Cheers to being a woman! Sorry for rambling, I wanted to share my experience in detail. Melasma doesn't happen to everyone. I think it's just in my genes. We gain so much knowledge through the years by things like this. Just sharing...let me know if you have any other questions.
Tban0117Member Since 29 Jun 2013
Offline Last Active Dec 20 2014 09:55 AM
- Group Members
- Active Posts 28
- Profile Views 1,263
- Member Title Junior Member
- Age Age Unknown
- Birthday Birthday Unknown